MAUDE Adverse Event Report: ZIMMER GMBH ZNN, CMN LAG SCREW, 10.5 MM, 105 MM INCLUDING SET SCREW; ZIMMER NATURAL NAIL SYSTEM CEPHALOMEDULLARY NAILS

ZIMMER GMBH ZNN, CMN LAG SCREW, 10.5 MM, 105 MM INCLUDING SET SCREW; ZIMMER NATURAL NAIL SYSTEM CEPHALOMEDULLARY NAILS
Model Number N/A
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer did not receive x-rays but received other source documents for review.The manufacturer did not receive the device for investigation.The device history records were reviewed and found to be conforming.Additional information has been requested and is currently not available.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available, an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
It was reported that during surgery it was found that there was no lag screw inside the package.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay investigation result.Additional and corrected information are filled in the following fields: dhr review: the device manufacturing quality records indicate that the released components met all requirements to perform as intended.Trend analysis: no trigger considering the following event is identified: missing component in package event description: it was reported that there was no lag screw inside the packed box.Review of received data: the received photo shows only the label.No statement to the packaging itself can be made.Device analysis: no product was returned to zimmer biomet for in-depth analysis.Review of product documentation: this device is intended for treatment.No product documentation was reviewed for investigation.Conclusion: it was reported that upon opening the packaging of the znn lag screw, the lag screw was missing.No device has been returned for investigation.The device manufacturing quality records (dhr) indicate that the released components met all requirements to perform as intended.Based on the given information and the results of the investigation, the complaint could not be confirmed as the alleged failure could not be identified or reproduced.The lot tracker showed that no further products are under zimmer biomet control.Therefore no stock investigation could be conducted.Additionally, no further complaint for lot 2913859 has been reported.The investigation results did not identify a non-conformance or a complaint out of box (coob).The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
Please refer to report 0009613350 -2019 - 00212.

Brand Name
ZNN, CMN LAG SCREW, 10.5 MM, 105 MM INCLUDING SET SCREW
Common Device Name
ZIMMER NATURAL NAIL SYSTEM CEPHALOMEDULLARY NAILS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key8507530
Report Number0009613350-2019-00212
Device Sequence Number13820892
Product Code HSB
UDI-Device Identifier00889024298460
UDI-Public00889024298460
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K091566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberN/A
Device Catalogue Number47-2485-105-10
Device Lot Number2913859
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/14/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age52 YR